# SDR IPXA13M79141

- Difficulty date: June 30, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - LEVEL 1 TIRE PRESSURE LOW FOLLOWED BY TIRE FAIL MESSAGE. REPLACED FLAT LT NOSE WHEEL ASSY IAW AMM 32-42-01.
